Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 92, NWS La Crosse, WI

September 21, 2018Floyd County, Iowa

NWS La Crosse, WI issued this river flood warning at Sep 21, 2018, 4:14 AM CDT for Floyd County, Iowa. It took effect at Sep 22, 2018, 7:00 AM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Sep 21, 2018, 4:14 AM CDT (09:14 UTC)
In effect from
Sep 22, 2018, 7:00 AM CDT
Expired
Sep 23, 2018, 2:22 AM CDT
In force
19 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, IA

The radar

The La Crosse radar (KARX), 147 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River at Charles City (CCYI4). The gauge peaked at 13.83 ft at Sep 22, 2018, 2:00 AM CDT.

actionminormoderate101509/2109/2209/2309/24
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05457700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

453 
WGUS43 KARX 210914
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
414 AM CDT Fri Sep 21 2018

.Heavy rainfall has caused the Cedar River to rise rapidly.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-212113-
/O.NEW.KARX.FL.W.0092.180922T1200Z-180923T0600Z/
/CCYI4.1.ER.180922T1200Z.180922T1200Z.180922T1200Z.NO/
414 AM CDT Fri Sep 21 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Cedar River at Charles City.
* from Saturday morning to late Saturday night.
* At  3:30 AM Friday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest around 12.6 ft this evening.  
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

DMD
7 follow-up statements
840 
WGUS83 KARX 211452
FLSARX


Flood Statement
National Weather Service La Crosse WI
952 AM CDT Fri Sep 21 2018

.Minor flooding continues along the Turtle Creek near Austin and
along the Cedar River at Charles City.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-220551-
/O.EXT.KARX.FL.W.0092.000000T0000Z-180923T1600Z/
/CCYI4.1.ER.000000T0000Z.180922T0600Z.180922T2200Z.NO/
952 AM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday morning...Or until the warning is cancelled.
* At 9:30 AM Friday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by 
  Saturday morning. The river will fall below flood stage Saturday.
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-220551-
/O.EXT.KARX.FL.W.0089.000000T0000Z-180923T0000Z/
/TRCM5.1.ER.180921T0805Z.180921T1800Z.180922T0600Z.NO/
952 AM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday evening...Or until the warning is cancelled.
* At 9:30 AM Friday the stage was 10.7 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.0 feet 
  today. The river will fall below flood stage Saturday morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
LL
226 
WGUS83 KARX 220135
FLSARX


Flood Statement
National Weather Service La Crosse WI
835 PM CDT Fri Sep 21 2018

.Flooding continues along the Turkey River from Spillville to 
Garber and along portions of the Cedar River around Charles City.
Turtle Creek near Austin MN has dropped below flood stage and will 
continue to slowly fall. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-221635-
/O.EXT.KARX.FL.W.0092.000000T0000Z-180923T1800Z/
/CCYI4.1.ER.000000T0000Z.180922T0600Z.180923T0000Z.NO/
835 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday afternoon...Or until the warning is cancelled.
* At  7:30 PM Friday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by 
  Saturday morning. The river will fall below flood stage Saturday 
  evening.
* Impact...At 14.0 feet...Bracket Street is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-220205-
/O.CAN.KARX.FL.W.0089.000000T0000Z-180923T0000Z/
/TRCM5.N.ER.180921T0805Z.000000T0000Z.000000T0000Z.NO/
835 PM CDT Fri Sep 21 2018

The Flood Warning is cancelled for
  The Turtle Creek Near Austin 3NW.
* At  7:30 PM Friday the stage was 10.3 feet.
* Flood stage is 10.5 feet.
* Forecast...The river crested below flood stage at 10.5 feet. The 
  river will continue to fall to 7.8 feet by Sunday morning.


$$

IAC191-221635-
/O.EXT.KARX.FL.W.0093.000000T0000Z-180922T1850Z/
/SPLI4.1.ER.180921T1235Z.180921T1930Z.180922T0050Z.NO/
835 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Turkey River at Spillville.
* until Saturday afternoon...Or until the warning is cancelled.
* At  7:30 PM Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.

&&
 
LAT...LON 4328 9206 4328 9199 4321 9190 4317 9192 4317 9198

$$

IAC043-221635-
/O.EXT.KARX.FL.W.0083.000000T0000Z-180924T1525Z/
/EKDI4.2.ER.180920T0735Z.180920T1415Z.180923T2125Z.NO/
835 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Turkey River at Elkader.
* until Monday morning...Or until the warning is cancelled.
* At  7:45 PM Friday the stage was 15.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Sunday.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-221635-
/O.EXT.KARX.FL.W.0084.000000T0000Z-180924T0100Z/
/GRBI4.3.ER.180920T0740Z.180921T0000Z.180923T0700Z.NO/
835 PM CDT Fri Sep 21 2018

The Flood Warning continues for
  The Turkey River at Garber.
* until Sunday evening...Or until the warning is cancelled.
* At  8:15 PM Friday the stage was 21.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Sunday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
866 
WGUS83 KARX 220917
FLSARX


Flood Statement
National Weather Service La Crosse WI
417 AM CDT Sat Sep 22 2018

.Monor flooding continues along the Cedar River around Charles City.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-230017-
/O.CON.KARX.FL.W.0092.000000T0000Z-180923T1800Z/
/CCYI4.1.ER.000000T0000Z.180922T0715Z.180923T0000Z.NO/
417 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday afternoon...Or until the warning is cancelled.
* At  3:30 AM Saturday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$
349 
WGUS83 KARX 221520
FLSARX


Flood Statement
National Weather Service La Crosse WI
1020 AM CDT Sat Sep 22 2018

.Flooding warnings continue along the Cedar River near Charles City and 
along the Turkey River from Elkader to Garber.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-230619-
/O.CON.KARX.FL.W.0092.000000T0000Z-180923T1800Z/
/CCYI4.1.ER.000000T0000Z.180922T0715Z.180923T0000Z.NO/
1020 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday afternoon...Or until the warning is cancelled.
* At 9:30 AM Saturday the stage was 13.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

IAC043-230619-
/O.EXT.KARX.FL.W.0083.000000T0000Z-180924T1330Z/
/EKDI4.2.ER.180920T0735Z.180920T1415Z.180923T1930Z.NO/
1020 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Elkader.
* until Monday morning...Or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Sunday.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-230619-
/O.EXT.KARX.FL.W.0084.000000T0000Z-180923T2200Z/
/GRBI4.3.ER.180920T0740Z.180921T0000Z.180923T0400Z.NO/
1020 AM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Garber.
* until Sunday afternoon...Or until the warning is cancelled.
* At 9:15 AM Saturday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

CA
466 
WGUS83 KARX 222142
FLSARX


Flood Statement
National Weather Service La Crosse WI
442 PM CDT Sat Sep 22 2018

.Flooding warnings continue along the Cedar River near Charles City 
and along the Turkey River from Elkader to Garber.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-231241-
/O.CON.KARX.FL.W.0092.000000T0000Z-180923T1800Z/
/CCYI4.1.ER.000000T0000Z.180922T0715Z.180923T0000Z.NO/
442 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday afternoon...Or until the warning is cancelled.
* At  3:30 PM Saturday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall and drop below flood 
  stage this evening.
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

IAC043-231241-
/O.CON.KARX.FL.W.0083.000000T0000Z-180924T1330Z/
/EKDI4.2.ER.180920T0735Z.180920T1415Z.180923T1930Z.NO/
442 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Elkader.
* until Monday morning...Or until the warning is cancelled.
* At  3:45 PM Saturday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below 
  flood stage Sunday.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-231241-
/O.CON.KARX.FL.W.0084.000000T0000Z-180923T2200Z/
/GRBI4.3.ER.180920T0740Z.180921T0000Z.180923T0400Z.NO/
442 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Garber.
* until Sunday afternoon...Or until the warning is cancelled.
* At  4:15 PM Saturday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below flood 
  stage tonight.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
941 
WGUS83 KARX 230203
FLSARX


Flood Statement
National Weather Service La Crosse WI
903 PM CDT Sat Sep 22 2018

.Minor flooding continues along parts of the Cedar 
River near Charles City and the Turkey River from near Elkader 
downstream to near Garber. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-231703-
/O.EXT.KARX.FL.W.0092.000000T0000Z-180923T2153Z/
/CCYI4.1.ER.000000T0000Z.180922T0715Z.180923T0353Z.NO/
903 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Cedar River at Charles City.
* until Sunday afternoon...Or until the warning is cancelled.
* At  8:30 PM Saturday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall and drop below flood 
  stage tonight.
* Impact...At 12.0 feet...Barricading of streets begins, and the 
  intersection of Riverside and North Illinois Streets may be 
  flooded. Cable pedestrian bridge is closed.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

IAC043-231703-
/O.EXT.KARX.FL.W.0083.000000T0000Z-180924T0112Z/
/EKDI4.2.ER.180920T0735Z.180920T1415Z.180923T0712Z.NO/
903 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Elkader.
* until Sunday evening...Or until the warning is cancelled.
* At  8:45 PM Saturday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below flood 
  stage Sunday morning.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-231703-
/O.EXT.KARX.FL.W.0084.000000T0000Z-180923T2150Z/
/GRBI4.3.ER.180920T0740Z.180921T0000Z.180923T0350Z.NO/
903 PM CDT Sat Sep 22 2018

The Flood Warning continues for
  The Turkey River at Garber.
* until Sunday afternoon...Or until the warning is cancelled.
* At  8:15 PM Saturday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall and drop below flood 
  stage tonight.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
989 
WGUS83 KARX 230722
FLSARX


Flood Statement
National Weather Service La Crosse WI
222 AM CDT Sun Sep 23 2018

.River Levels Falling.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-230752-
/O.CAN.KARX.FL.W.0092.000000T0000Z-180923T2153Z/
/CCYI4.1.ER.000000T0000Z.180922T0715Z.180923T0445Z.NO/
222 AM CDT Sun Sep 23 2018

The Flood Warning is cancelled for
  The Cedar River at Charles City.
* At  1:30 AM Sunday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 11:45 PM Saturday.
* Forecast...The river will continue to fall to 7.9 feet by Monday 
  morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 21, 2:55 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 21, 2:55 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
255 AM CDT Fri Sep 21 2018

.SHORT TERM...(Today and tonight)
Issued at 255 AM CDT Fri Sep 21 2018

Strong cold front and associated thunderstorm activity has pushed
southeast of the area early this morning. Still some lingering
scattered showers behind the main line of storms to deal with this
morning as the deep mid-level trough works eastward across the area.
These showers should be pretty much pushed east of the area by
daybreak. This leaves us in strong and unseasonably cool cyclonic
flow initially this morning, which will keep stratocumulus cloud
cover entrenched across our area through the majority of the day. We
will see this cloud eventually erode/clear out from west to east
late this afternoon as high pressure builds in from the Northern
Plains. Bottom line, an unseasonably cool day will be on tap with
brisk northwest winds of 15 to 20 mph, gusting to 35 mph. These
gusty winds and highs only in the upper 50s to the lower 60s will
definitely make it feel more autumn-like.

Look for the winds to rapidly diminish this evening, becoming
light/calm overnight. Given this and clear skies, ideal radiational
cooling will take place for the overnight hours with lows in the
middle 30s across the favored cold spots of central WI, and upper
30s/lower 40s elsewhere. Could see patchy frost across the sand/bog
areas of central WI which may necessitate the need for a frost
advisory. Will let the dayshift assess further. Elsewhere,
anticipating some river valley fog.

.LONG TERM...(Saturday through Thursday)
Issued at 255 AM CDT Fri Sep 21 2018

Quasi-zonal flow aloft and surface ridging at the surface will
keep things quiet and more like fall through the weekend. Saturday
night/Sunday morning, will need to monitor for fog potential with
clear skies, light wind, and recent rainfall.

Beyond the weekend, model consensus is for an upper trough and
cold front passage Monday night, then a deeper trough and
attendant cold front Wednesday night into Thursday, bringing
precip chances with both waves. Model consistency has been high
for the overall pattern and generally consistent with the Monday
night timing. By late week, the GFS and ECMWF diverge on the
strength of the upper low. GFS suggests a closed low and has been
slowing the timing the last several runs. ECMWF is also trending
slower and stronger, and in fact is trending toward the GFS for
the Thursday system, which would suggest the potential for the
late week system to potentially slow a bit more than the models
currently suggest.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday evening)
Issued at 1100 PM CDT Thu Sep 20 2018

Cigs: low cigs going to hang around into Friday afternoon, with
increasing decks and then clearing out for Friday night.

WX/vsby: -shra hanging around for a few hours into the overnight,
which could result in mostly mvfr vsby restrictions. With winds
staying brisk, don't see a fog threat.

Winds: winds on the increase as pressure gradient tightens ahead of
approaching sfc low. Winds swing to the west/northwest later tonight
with the passage of systems's cold front - staying strong and gusty
through Friday afternoon.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DD
AVIATION...Rieck
Hazardous weather outlook, Sep 21, 4:01 AM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
401 AM CDT Fri Sep 21 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-220915-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
401 AM CDT Fri Sep 21 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activated will not be needed today or tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DMD

In the hours before

Special weather statement, Sep 20, 10:28 PM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1028 PM CDT THU SEP 20 2018

IAZ030-WIZ042>044-053>055-061-210500-
Clayton-Juneau-Richland-Vernon-Adams-Crawford-Monroe-Grant-
1028 PM CDT THU SEP 20 2018

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL AND
SOUTHWEST WISCONSIN INTO EXTREME NORTHEAST IOWA...

At 1022 PM CDT, radar indicated strong thunderstorms along a line
extending from central Wisconsin near Wisconsin Rapids in central
Wisconsin...to Prairie Du Chien...to near Edgewood Iowa. Movement
was east at 40 mph.

Wind gusts of 40 to 50 mph are possible with these storms.

These storms will continue to move southeast and be out of the
area by midnight.

Take shelter if these storms approach your area.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in La Crosse.

LAT...LON 4264 9071 4268 9090 4265 9090 4265 9149
      4425 9005 4425 8960 4364 8960 4364 9031
      4355 9031 4355 9019 4317 9019 4321 9029
      4320 9043 4251 9042 4251 9064
TIME...MOT...LOC 0322Z 282DEG 35KT 4423 8996 4258 9144

Baumgardt

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:18 PM CDTSpecial Weather StatementARXFloyd, Mitchell72 min
Sep 20, 7:50 PM CDTSpecial Weather StatementARXChickasaw, Floyd, Howard, Mitchell, Winneshiek85 min
Sep 20, 8:13 PM CDTSevere Thunderstorm WarningARXHoward, Mitchell47 min
Sep 20, 8:33 PM CDTSevere Thunderstorm WarningARXHoward42 min
Sep 20, 9:12 PM CDTSpecial Weather StatementARXAllamakee, Clayton, Fayette93 min
Sep 21, 6:03 AM CDTRiver Flood WarningARXWinneshiek22 hr

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.